# SDR HALA2009083000393

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 24,769 hours, 4,769 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Condition: Loose
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - IAS DISAGREE EICAS DISPLAY SELECTED AIR DATA ON F/O'S SIDE (DISAGREE MSG REMOVED) RUDDER RATIO/ AILERON LOCKOUT MSGS REMAINED.  RERACKED NR 2 ADC GND CHECK OK IAW MM 34-12-00 3796 PERFORMED FIM 27-21-00 FIG 104 NO FAULTS NOTED.  RUDDER CHANGER TEST PASS.  PERFORMED FIM 27-11-00   
FIG 104 NO FAULTS NOTED. AIL L10 TEST PASS.
